# SDR SWIA20230522

- Difficulty date: May 22, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY EXTERIOR DOOR HAS A GOUGE ALONG THE TOP, CENTER OF THE DOOR ON A PREVIOUS REPAIR.  FLAGGED     (C-CHECK RO 7/23/2023)    BLENDED AREA ON AFT BAGGAGE BAY EXTERIOR DOOR ALONG THE TOP, CENTER OF THE DOOR ON A PREVIOUS REPAIR. REF CRJ200 SRM 51-12-00  ORIGINAL THICKNESS: 0.100", REMAINING THICKNESS: 0.087", DAMAGE LIMITS NOT AVAILABLE FOR AIRCRAFT SPECIFIC REPAIR DOUBLER INSTALLED, DAMAGE IS OUT OF LIMITS. REF REO 601R-52-31-156 REV: -- DATED: 2011-06-24  INSTALLED THE NEW DOUBLER REF CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 WITH REO 601R-52-31-156 REV: -- DATED: 2011-06-24. COMLPIED WITH SKYWEST TASK CARD 51-900-1003-SKY
